Pacific Journal of Mathematics

Approximating codimension two embeddings of cells.

Gerard A. Venema

Article information

Source
Pacific J. Math., Volume 126, Number 1 (1987), 165-195.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699906

Mathematical Reviews number (MathSciNet)
MR868611

Zentralblatt MATH identifier
0611.57011

Subjects
Primary: 57Q55: Approximations
Secondary: 57Q35: Embeddings and immersions

Citation

Venema, Gerard A. Approximating codimension two embeddings of cells. Pacific J. Math. 126 (1987), no. 1, 165--195. https://projecteuclid.org/euclid.pjm/1102699906


Export citation

References

  • [1] R. H.Bing, Vertical GeneralPosition, in Geometric Topology,Lecture Notes in Math., vol. 438, Springer-Verlag, Berlin and New York, 1975,16-41.
  • [2] R.T.Miller, Approximating codimension 3 embeddings, Ann. of Math., (2) 95(1972), 406-416.
  • [3] L. Montejano, -homotopy equivalences have a-cross sections, Mem. Amer. Math. So, 274 (1983), 1-37.
  • [4] G. A.Venema, Approximating disks in 4-space,Michigan Math. J., 25 (1978), 19-27.
  • [5] G. A.Venema, Approximating topologicalsurfaces in 4-manifolds,Trans. Amer. Math. So, 265 (1981), 35-45.
  • [6] G. A.Venema, Approximating topologicalembeddingsof 3-cells,Abstracts Amer. Math. Soc, 1 (1980), 615.
  • [7] E.C.Zeeman, Seminar onCombinatorial Topology, Chapters VIIand VIII, Mimeo- graphed Notes, Institute des Hautes Etudes Scientifique, Paris, 1963.